# SDR A6WA201744770

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 31,799 hours, 30,595 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAUTION MESSAGE INFLIGHT FAILED AT ZERO DEGREES. PERFORMED FLAP REST PROCEDURES IAW SUP 98-018G. FLAPS RESET.
